Certain theorems on n-dimensional operational calculus
Compositio Mathematica, Tome 18 (1967) no. 1-2, p. 17-24
@article{CM_1967__18_1-2_17_0,
     author = {Dahiya, R. S.},
     title = {Certain theorems on n-dimensional operational calculus},
     journal = {Compositio Mathematica},
     publisher = {P. Noordhoff N. V., Groningen},
     volume = {18},
     number = {1-2},
     year = {1967},
     pages = {17-24},
     zbl = {0158.13302},
     mrnumber = {220011},
     language = {en},
     url = {http://www.numdam.org/item/CM_1967__18_1-2_17_0}
}
Dahiya, R. S. Certain theorems on n-dimensional operational calculus. Compositio Mathematica, Tome 18 (1967) no. 1-2, pp. 17-24. http://www.numdam.org/item/CM_1967__18_1-2_17_0/

Erdélyi, A. and others [1] Tables of Integrals Transforms, Vol. 1, Bateman-Project.

Voelker & Doetsch [2] Die Zweidimensionale Laplace-Transformation.>

Mclachlan, N.W., Humbert, P. et Poli, L. [8] (1950) Memorial des sciences.